The Eigenvalue sum of a one-dimensional potential

C. Fefferman, L. Seco

Research output: Contribution to journalArticlepeer-review

23 Scopus citations
Original languageEnglish (US)
Pages (from-to)263-335
Number of pages73
JournalAdvances in Mathematics
Issue number2
StatePublished - Oct 1994

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'The Eigenvalue sum of a one-dimensional potential'. Together they form a unique fingerprint.

Cite this